SciELO - Scientific Electronic Library Online

vol.31 issue3Symmetric regular cacti-properties and enumerationDouble lacunary sequence spaces of double sequence of interval numbers author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


BANI-DOMI, Watheq  and  ALI BANI-AHMAD, Feras. New numerical radius inequalities for certain operator matrices. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.3, pp.277-297. ISSN 0716-0917.

In this paper we prove some upper and lower bounds for the numerical radius of the off-diagonal part of 3 X 3 operator matrices and some bounds for the numerical radius inequalities of the general 3 X 3 operator matrix.

Keywords : Numerical radius; Operator norm; Operator matrix; Inequality; Off-diagonal part.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License